Prime ideals in universal algebras
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 75-87
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1984_25_1_a11,
author = {Ursini, Aldo},
title = {Prime ideals in universal algebras},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {75--87},
year = {1984},
volume = {25},
number = {1},
mrnumber = {0778079},
zbl = {0554.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a11/}
}
Ursini, Aldo. Prime ideals in universal algebras. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 75-87. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a11/